# SDR SWAA2021062874836

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR SURROUND STRUCTURE; INTERNAL FWD VERTICAL STRAP; RBL30; BS440; WL160 ; AREA BY S-25R / [01] REMOVED CORROSION ON INNER FAIL SAFE STRAP AT B.S 440 RBL 30 WL 160; W 1.2' L 1.6' PER SRM 53-30-15-1A-1; [02] VERIFIED REMOVAL OF CORROSION ON INNER FAIL SAFE STRAP AT B.S 440 RBL 30 WL 160; W 1.2' L 1.6' PER SRM 53-30-15-1A-1; [03] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .142'. CAL ID ATS2342 E650; [04] REMOVED VERTICAL STRAP AT BS 440; DUE WAS FOUND OUT OF LIMIT IAW SRM 51-40-02; [05] RECEIVED PART FROM OUT SIDE SERVICE MACHINE SHOP FABRICATION HFAB53-SP-012 (BAC1520-2799#7075T351) LOT#1196226 PER DRAWING 143A8206 IAW CUSTOMER RO NO. 826815-SWA JOB # 540270; [06] LOCATED AND DRILLED NEW VERTICAL STRAP AT FCB BS 440 RH IAW SRM 51-40-05-0G-0 AND DRAWING # 143A8206. OK TO TREAT AND PRIME; [07] CORRECTED ITEM 4; PART WAS FOUND OUT OF LIMIT IAW SRM 53-30-15-1A-1
